MAUDE Adverse Event Report: LIMACORPORATE S.P.A TEMA ELBOW SYSTEM; HUMERAL STEM H6 LEFT

LIMACORPORATE S.P.A TEMA ELBOW SYSTEM; HUMERAL STEM H6 LEFT
Model Number 1504.14.060
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Joint Laxity (4526); Medical device site infection (4845)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Custom made device was requested for a patient with septic loosening of humeral component of tema elbow prosthesis due to rheaumatoid bone loss.Revision surgery has not been performed yet.Complete patient clinical history is summarized below.Patient underwent primary surgery in 2006 for fracture when an elbow prosthesis from another manufacturer was implanted.First revision surgery was performed on (b)(6) 2021 with a complete cementless tema assembly consisting of: humeral stem, #h7, left (pn 1504.14.070); humeral body large, left + screw, (pn 1550.15.020); ulnar stem #u6, (pn 1575.14.030); ulnar body large left + screw, (pn 1552.15.020); ulnar liner large left, (pn 1560.50.020).Patient bone quality was reported to be poor.After few months, second revision surgery was performed on (b)(6) 2021 for humeral stem loosening (mfr.3008021110-2026-00286) and the above-mentioned humeral components were removed and replaced with: humeral stem #h9, left (pn 1504.14.090); humeral body large, left (pn 1550.15.020).No indication regarding the cementation adopted was provided.One month later, on (b)(6) 2021, patient was revised for the third time (mfr.3008021110-2026-00287) for loosening of the recently implanted humeral stem #h9 with a bigger stem (humeral stem #h10 left, pn 1504.14.100) and a new humeral body large left (pn 1550.15.020).Two cerclages around the humerus were implanted and assembly was then linked to pre-existing ulnar component with an axle (axle large pn 1590.15.020).Complete linked assembly lasted almost 2 years, until (b)(6) 2023 when the fourth revision was performed for unknown reasons (mfr 3008021110-2026-00288), and all pre-existing components, except for the humeral stem, were replaced with smaller ones: humeral body small, left (pn 1550.15.110) ulnar stem #u5, (pn 1575.14.010, lot 2001330 ster 2000092); ulnar body small, left (pn 1552.14.010, lot 2225794 ster 2300050); ulnar liner small, left (pn 1560.50.010, lot 18at1q2 ster 1900184); axle small (pn 1590.15.010).On (b)(6) 2024 the patient underwent a further revision of the humeral assembly (mfr.3008021110-2026-00282), in which the pre-existing humeral stem #h10, implanted 3 years before, was replaced with a smaller one and implant re-linked: humeral stem #h6, left (pn 1504.14.060, lot 1906320 ster 1900463); humeral body small, left (pn 1550.15.110, lot 2019805 ster 2300049); axle small, (pn 1590.15.010, lot 23177378 ster 2300230).In this case the humeral stem was cemented.In (b)(6) 2026, the treating surgeon requested a custom-made device for patient due to loosened humeral component from infection (hereby reported).Patient has rheumatoid arthritis bone loss.Patient is male, date of birth (b)(6) 1961.The event occurred in the united states.
 
Additional Manufacturer Narrative
Preliminary review of manufacturing records of involved lot confirmed no pre-existing deviation that could have contributed to reported issue.From follow-up communication it was confirmed that no falls nor patient non-compliance in rehab were reported.Ulnar components were reported to be in good condition.From x-ray report dated (b)(6) 2026 shared by sales rep, reading technician stated that bone graft in humerus was found not incorporated, distal humerus fracture was noticed and incongruency and malalignment of the prosthesis components was found.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
TEMA ELBOW SYSTEM
Common Device Name
HUMERAL STEM H6 LEFT
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25797024
Report Number3008021110-2026-00281
Device Sequence Number12261970
Product Code JDC
UDI-Device Identifier08033390128810
UDI-Public8033390128810
Combination Product (Y/N)N
PMA/510(K) Number
K181362
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1504.14.060
Device Lot Number1906320
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale